# SDR UALA2013032201810

- Difficulty date: March 22, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,432 hours, 23,291 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Lpt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LPT FAN BLADE HAS A NICK APPROXIMATELY 4 INCHES FROM LEADING EDGE BLADE TIP.  ACCOMPLISHED EDDY CURRENT IAW NDTM 72-31-401, NO CRACKS DETECTED.
